# SDR SIMA2686

- Difficulty date: September 24, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: S52176204204
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND THE PASSENGER DOOR AFT LOWER CORNER PAN CORRODED.  MAINTENANCE REPAIRED THE LOWER PAN IAW SRM 52-11-00. AIRCRAFT RETURNED TO SERVICE.  (X)
